Journal of the Mathematical Society of Japan
Online ISSN : 1881-1167
Print ISSN : 0025-5645
ISSN-L : 0025-5645
Schatten class estimates for paraproducts in multiparameter setting
Michael T. Lacey, Ji Li, Brett D. Wick
Author information
JOURNAL RESTRICTED ACCESS

2026 Volume 78 Issue 4 Pages 1303-1334

Details
Abstract

Let Π𝑏 be a bounded 𝑛 parameter paraproduct with symbol 𝑏. We demonstrate that this operator is in the Schatten class π•Šπ‘, 0 < 𝑝 < ∞, if the symbol is in the 𝑛 parameter Besov space 𝔹𝑝. Our result covers both the dyadic and continuous version of the paraproducts in the multiparameter setting.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2026 The Mathematical Society of Japan
Previous article Next article
feedback
Top